# SDR 2003F00446

- Difficulty date: March 8, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N7640U
- Make and model: Boeing 727222
- Aircraft serial: 19913
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CRACK AT LT WING LOWER TRAILING EDGE PANEL SUPPORT BRACKET, OUTBOARD OF NR 2 SPOILER ACTUATOR.  REMOVED AND REPLACED BRACKET ON LEFT WING LOWER TRAILING EDGE PANEL SUPPORT BRACKET AT NR 2 SPOILER, OUTBOARD OF ACTUATOR.  (M)
